# SDR CA970113001

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8301
- System (JASC): 2720 · Rudder Control System
- Part: Bushing
- Part number: NAS755010
- Condition: Missing
- Location: Rudder Hinge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS REPORT FROM CAA INDICATING THAT EXCESSIVE PLAY WAS NOTED IN THE LOWER PORTION OF BOTH THE TOP AND BOTTOM TRAIL-TO-FORE RUDDER HINGE POINTS. IT WAS FOUND THAT A BUSHING WAS MISSING. THE HINGE POINTS HAD BEEN PREVIOUSLY REPAIRED USING OVERSIZED BUSHES (SB 8-27-48) BUT THAT THE INTERNAL BUSHES HAD BEEN OMITTED. THERE WERE NO FLIGHT PROBLEMS REPORTED NOR ANY DAMAGE DUE TO THE MISSING BUSHINGS. FLEET CHECK INITIATED.
